RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1975, Volume 222, Number 6, Pages 1291–1294 (Mi dan39103)  

MATHEMATICS

On differential invariants of a local Lie group of transformations

L. V. Ovsyannikov

M. A. Lavrentiev Institute of Hydrodynamics, Novosibirsk

Full text: PDF file (524 kB)

Bibliographic databases:
UDC: 519.46
Received: 30.12.1974

Citation: L. V. Ovsyannikov, “On differential invariants of a local Lie group of transformations”, Dokl. Akad. Nauk SSSR, 222:6 (1975), 1291–1294

Citation in format AMSBIB
\Bibitem{Ovs75}
\by L.~V.~Ovsyannikov
\paper On differential invariants of a local Lie group of transformations
\jour Dokl. Akad. Nauk SSSR
\yr 1975
\vol 222
\issue 6
\pages 1291--1294
\mathnet{http://mi.mathnet.ru/dan39103}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0387492}
\zmath{https://zbmath.org/?q=an:0328.22016}


Linking options:
  • http://mi.mathnet.ru/eng/dan39103
  • http://mi.mathnet.ru/eng/dan/v222/i6/p1291

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:23
    Full text:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019